# SDR CA991229036

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 22,290 hours
- Engine: Garrtt TPE3311U
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2621126008
- Condition: Cracked
- Location: Cockpit
- Part time: 21,365 hours, 29,954 cycles
- Component: Flight Compartme, Swrngn
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, A LOUD BANG WAS HEARD AND THE COPILOTS WINDSHIELD INNER PANE SHATTERED
